# SDR CA190509014

- Difficulty date: May 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 25,432 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Feeder Cable
- Part number: 82410453003
- Condition: Damaged
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON AIRCRAFT DEPARTURE, THE NOSE GEAR DOOR INDICATION LIGHT STARTED FLASHING INTERMITTENTLY AFTER GEAR RETRACTION. THE FLIGHT CREW ACTIONED THE QRH AND CONTINUED TO DESTINATION AIRPORT. THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE MAINTENANCE CREW INVESTIGATED AND REPLACED THE NOSE LANDING GEAR DOOR PROXIMITY SENSOR IN ACCORDANCE WITH AMM 32-61-06. THE AIRCRAFT RETURNED TO SERVICE WITHOUT ANY FURTHER INCIDENT. (TC# 20190509014)
